Acta Mathematica, 1953

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (15 articles)

Volume 89, Issue 1

[1] Les séries de fonctions fondamentales et les problèmes aux limites pour les équations aux dérivées partielles linéaires hyperboliques

Florent Bureau Liège

TBD mathscidoc:1701.331063

Acta Mathematica, 89, (1), 1-43, 1953.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Éléments de calcul différentiel et théorie des distributions sur les groupes abéliens localement compacts

J. Riss Nancy

TBD mathscidoc:1701.331064

Acta Mathematica, 89, (1), 45-105, 1953.12
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Der aligemeine Integralkosinus Ci($z, α$)

E. Kreyszig Darmstadt

TBD mathscidoc:1701.331065

Acta Mathematica, 89, (1), 107-131, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A theory of radon measures on locally compact spaces

R. E. Edwards Birkbeck College, University of London

TBD mathscidoc:1701.331066

Acta Mathematica, 89, (1), 133-164, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 1859 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The hypercenter of a group

Reinhold Baer University of Illinois, Urbana, Illinois, (USA)

TBD mathscidoc:1701.331067

Acta Mathematica, 89, (1), 165-208, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 694 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The space of groupoids over a compactum

David Ellis The University of Florida, Gainesville, Florida, USA Gaines Lang The University of Florida, Gainesville, Florida, USA

TBD mathscidoc:1701.331068

Acta Mathematica, 89, (1), 209-215, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Un problème de composition des singularités des séries de Dirichlet générales

Maurice Blambert

TBD mathscidoc:1701.331069

Acta Mathematica, 89, (1), 217-242, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A non-harmonic fourier series

J. M. Hammersley American University, Washington, D.C., UK

TBD mathscidoc:1701.331070

Acta Mathematica, 89, (1), 243-260, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 480 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] One-one measurable transformations

Casper Goffman University of Oklahoma, Norman, Oklahoma

TBD mathscidoc:1701.331071

Acta Mathematica, 89, (1), 261-278, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 422 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A complex tensor calculus for Kähler manifolds

P. R. Garabedian D. C. Spencer

TBD mathscidoc:1701.331072

Acta Mathematica, 89, (1), 279-331, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 90, Issue 1

[1] Fritz Carlson in memoriam

Otto Frostman

TBD mathscidoc:1701.331073

Acta Mathematica, 90, (1), ix-xii, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen

Wilhelm Stoll Tübingen

TBD mathscidoc:1701.331074

Acta Mathematica, 90, (1), 1-115, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 833 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An extension of the Riemann mapping theorem

Arne Beurling Institute for Advanced Study, Princeton, New Jersey

TBD mathscidoc:1701.331075

Acta Mathematica, 90, (1), 117-130, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Knoten und Vollringe

Horst Schubert Heidelberg

TBD mathscidoc:1701.331076

Acta Mathematica, 90, (1), 131-286, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ] [ Cited by 119 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On certain extremum problems for analytic functions

W. W. Rogosinski Newcastle upon Tyne H. S. Shapiro Murray Hill, N.Y.

TBD mathscidoc:1701.331077

Acta Mathematica, 90, (1), 287-318, 1953.12
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 558 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved